# SDR DALA2023122610591

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 14,118 hours, 1,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 GREEN "RUNNING GUY" SIGN DOOR 3 PLACARD LOOSE. CORRECTIVE ACTION: ADJUSTED & INSTALLED PLACARD ON POSITION. (4447215)
